# SDR AALA201604089002

- Difficulty date: April 7, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 36,756 hours, 27,534 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gasket
- Condition: Missing
- Location: L1 Door
- Component: Cylinder, Ratier
- Component part number: FE240004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RUBBER GASKET MISSING FROM PRESS GAUGE, ON L1 DOOR DAMPER CYLINDER.  REPLACED L1 DOOR DAMPER CYLINDER IAW AMM 52-11-14-400.
